Go Back   Just Breast Implants Forum Breast Augmentation Surgery Post-Op & Recovery Forum
 
|
Forgot Username/Password?
Forum Home Blogs FAQ Members List Calendar Today's Posts Mark Forums Read


Breast Augmentation Surgery Post-Op & Recovery Forum Please post all post-operative and recovery questions in this forum.


Freaking out! Rash or Infection?

Old 01-01-2021, 01:16 PM
  #1  
Thread Starter
 
Join Date: Oct 2020
Posts: 4
boobtour2020 is on a distinguished road
Freaking out! Rash or Infection?

Of course this is happening New Years Day... I've had a rash that my surgeon diagnosed as contact dermatitis by looking at my photos (he's in another state).
I had an anchor lift augmentation surgery on 12/3 & started getting really itchy 2 1/2 weeks. I thought it was just nerves or skin stretching but it was an allergic. My strips didn't fall off until 3 weeks so I didn't realize how bad the rash was. It's along all my incisions & around my nipples. My surgeon said to use hydrocortisone cream & it's definitely helped a lot over the past few days but is still itchy. And now it seems to be spreading to where my bra band is. I have an antibiotic prescription but the pharmacy & surgeons office are both closed today.

I'm tryna stay calm about this but the itchiness is making me a little crazy, along with the stress of the rash spreading. I'm so scared I have an infection and also worried this will leave terrible scars. Any advice would be so helpful!
boobtour2020 is offline  
Old 01-01-2021, 02:59 PM
  #2  
 
Join Date: Dec 2019
Posts: 18
RoundTwoSmaller is on a distinguished road
I'm sorry you're going through this! I went through something similar a few weeks ago and it was super stressful. I obviously can't infer what the cause of your rash is, but I hope you're able to be seen in person by someone. Could you contact your GP when their office opens? or a walk-in clinic? Although it's a result of the surgery (allergic reaction or something), your GP would still be able to help. If your surgeon is in another state, it might not be feasible to wait to see them.

For me, I had a lift and BA on Dec 11 and knew I was very allergic to glue. Told the nurse, the PS and the anesthesiologist to not use anything with glue (like, no steristrips) after the surgery. I even wore an extra orange bracelet to remind everyone of my allergy. But guess what....they used something very similar to steristrips (supposedly hypoallergenic) to cover my incisions and my body freaked out a few days after surgery. Hundreds of tiny blisters all near my incisions and spread down my stomach and over the sides of my breast. I had to remove the steristrips myself 2 days post surgery (awful) which stopped the rash from spreading, but it took at least 10 days and daily use of hydrocortizone for it to all clear up. It's all good now- but was so uncomfortable and stressful while it was happening. I'm so sorry you're experiencing something similar!

I hope you can be seen by someone soon. They will likely take a swap of the area to see if it's an infection, and get you on antiobiotics if needed. Or if it's allergy, they would be able to confirm that and you can take an antihistamine and use the hydrocortizone cream. Confirming for certain the cause of the rash is definitely priority number one.

I hope things turn around quickly for you! If it gives you any hope, my rash was AWFUL....I've never seen anything like it, but now- it's all good. The body can heal pretty quick! I was terrified it would ruin my healing, but my skin bounced back way quicker than I ever though possible.
RoundTwoSmaller is offline  
Old 01-01-2021, 03:22 PM
  #3  
Thread Starter
 
Join Date: Oct 2020
Posts: 4
boobtour2020 is on a distinguished road
Originally Posted by RoundTwoSmaller View Post
I'm sorry you're going through this! I went through something similar a few weeks ago and it was super stressful. I obviously can't infer what the cause of your rash is, but I hope you're able to be seen in person by someone. Could you contact your GP when their office opens? or a walk-in clinic? Although it's a result of the surgery (allergic reaction or something), your GP would still be able to help. If your surgeon is in another state, it might not be feasible to wait to see them.

For me, I had a lift and BA on Dec 11 and knew I was very allergic to glue. Told the nurse, the PS and the anesthesiologist to not use anything with glue (like, no steristrips) after the surgery. I even wore an extra orange bracelet to remind everyone of my allergy. But guess what....they used something very similar to steristrips (supposedly hypoallergenic) to cover my incisions and my body freaked out a few days after surgery. Hundreds of tiny blisters all near my incisions and spread down my stomach and over the sides of my breast. I had to remove the steristrips myself 2 days post surgery (awful) which stopped the rash from spreading, but it took at least 10 days and daily use of hydrocortizone for it to all clear up. It's all good now- but was so uncomfortable and stressful while it was happening. I'm so sorry you're experiencing something similar!

I hope you can be seen by someone soon. They will likely take a swap of the area to see if it's an infection, and get you on antiobiotics if needed. Or if it's allergy, they would be able to confirm that and you can take an antihistamine and use the hydrocortizone cream. Confirming for certain the cause of the rash is definitely priority number one.

I hope things turn around quickly for you! If it gives you any hope, my rash was AWFUL....I've never seen anything like it, but now- it's all good. The body can heal pretty quick! I was terrified it would ruin my healing, but my skin bounced back way quicker than I ever though possible.
This is super helpful info, thank you so much! And so sorry to hear you had a similar situation. That's sounds super frustrating to have your concerns ignored. Just read thru your post & all the suggestions/reassurance gave me some perspective. I'll definitely contact my doctor tomorrow if I can't get more solid info from my surgeon. In the meantime I guess it's back to popping benadryl & rubbing hydrocortizone cream on my tits lol.
boobtour2020 is offline  

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off